Points entiers et théorèmes de Bertini arithmétiques  [ Integral points and arithmetic Bertini theorems ]
Annales de l'Institut Fourier, Volume 51 (2001) no. 6, p. 1507-1523

In this paper, an effective version of Rumely's theorem is described: a lot of integral points can be found on (large enough) open sets of arithmetic varieties, with a bound of the height of these points. This result is then applied:\par - to models of abelian varieties;\par - to prove an arithmetic analog of Bertini's theorems.

On décrit dans cet article une version effective d'un théorème de Rumely : on peut trouver beaucoup de points entiers sur des ouverts (assez grands) de variétés arithmétiques, tout en contrôlant la hauteur de ces points. On applique ensuite ce résultat :\par - aux modèles de variétés abéliennes;\par - à la démonstration d'un analogue arithmétique des théorèmes de Bertini.

DOI : https://doi.org/10.5802/aif.1863
Classification:  14G40,  11G50,  11G10
Keywords: integral point, height, arithmetic variety, Bertini's theorem, abelian variety
@article{AIF_2001__51_6_1507_0,
     author = {Autissier, Pascal},
     title = {Points entiers et th\'eor\`emes de Bertini arithm\'etiques},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {51},
     number = {6},
     year = {2001},
     pages = {1507-1523},
     doi = {10.5802/aif.1863},
     zbl = {1020.11044},
     mrnumber = {1870637},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2001__51_6_1507_0}
}
Autissier, Pascal. Points entiers et théorèmes de Bertini arithmétiques. Annales de l'Institut Fourier, Volume 51 (2001) no. 6, pp. 1507-1523. doi : 10.5802/aif.1863. http://www.numdam.org/item/AIF_2001__51_6_1507_0/

[1] A. Abbes Hauteurs et discrétude, Astérisque, Tome 245 (1997), pp. 141-166 | Numdam | MR 1627110 | Zbl 1014.11042

[2] P. Autissier Points entiers sur les surfaces arithmétiques, Journal für die reine und angew. Math., Tome 531 (2001), pp. 201-235 | Article | MR 1810122 | Zbl 1007.11041

[3] J.B. Bost; H. Gillet; C. Soulé Heights of projective varieties and positive Green forms, Journal of the AMS, Tome 7 (1994), pp. 903-1027 | MR 1260106 | Zbl 0973.14013

[4] T. Chinburg; R. Rumely Well-adjusted models for curves over Dedekind rings, Progress in Math., Tome 89 (1991), pp. 3-24 | MR 1085253 | Zbl 0734.14003

[5] D. Eisenbud; J. Harris The geometry of schemes, Graduate Texts in Math., Tome 197 (2000) | Zbl 0960.14002

[6] R. Erné Reducibility mod p of hypersurfaces in projective spaces - an application of arithmetic Bézout, Journal of Number Theory, Tome 84 (2000), pp. 305-316 | Article | MR 1796517 | Zbl 0964.14022

[7] H. Gillet; C. Soulé An arithmetic Riemann-Roch theorem, Inventiones Math., Tome 110 (1992), pp. 473-543 | Article | MR 1189489 | Zbl 0777.14008

[8] A. Grothendieck; J. Dieudonné Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. III., Publications Math. de l'IHES, Tome 28 (1966) | Numdam | MR 217086 | Zbl 0144.19904

[9] J.P. Jouanolou Théorèmes de Bertini et applications, Progress in Math., Tome 42 (1983) | MR 725671 | Zbl 0519.14002

[10] S. Lang Introduction to Arakelov theory, Springer-Verlag (1988) | MR 969124

[11] L. Moret-Bailly Métriques permises, Astérisque, Tome 127 (1985), pp. 29-87 | MR 801918

[12] L. Moret-Bailly Points entiers des variétés arithmétiques, Progress in Math., Tome 71 (1987), pp. 147-154 | MR 1017909 | Zbl 0644.14008

[13] L. Moret-Bailly Groupes de Picard et problèmes de Skolem I, Annales Scientifiques de l'ENS, Tome 22 (1989), pp. 161-179 | Numdam | MR 1005158 | Zbl 0704.14014

[14] A. Moriwaki Arithmetic Bogomolov-Gieseker's inequality, American Journal of Math., Tome 117 (1995), pp. 1325-1347 | Article | MR 1350599 | Zbl 0854.14013

[15] R. Rumely Arithmetic over the ring of all algebraic integers, Journal für die reine und angew Math., Tome 368 (1986), pp. 127-133 | Article | MR 850618 | Zbl 0581.14014

[16] L. Szpiro; E. Ullmo; S. Zhang Équirépartition des petits points, Inventiones Math., Tome 127 (1997), pp. 337-347 | Article | MR 1427622 | Zbl 0991.11035

[17] E. Ullmo Points entiers, points de torsion et amplitude arithmétique, American Journal of Math., Tome 117 (1995), pp. 1039-1055 | Article | MR 1342840 | Zbl 0863.14016

[18] S. Zhang Positive line bundles on arithmetic varieties, Journal of the AMS, Tome 8 (1995), pp. 187-221 | MR 1254133 | Zbl 0861.14018